# SDR AALA202101149017

- Difficulty date: December 27, 2020
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N8031M
- Make and model: Airbus A319-115
- Aircraft serial: 6595
- Aircraft time: 15,364 hours, 6,949 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CRACK FOUND ON SHEAR PLATE LOCATED AT STR 23R BETWEEN FR 69 TO FR 70 AT AFT GALLEY AREA L=0.907 INCHES.  REPLACED SHEAR PLATE LOCATED AT STR 23R BETWEEN FR 69 TO FR 70 AT AFT GALLEY AREA, PER SRM 51-72-11-911-001.
